MAUDE Adverse Event Report: COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER

COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER
Model Number G47940
Health Effect - Clinical Code Pain (1994)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient admitted for pain in left leg and some in the right leg while walking, consistent with peripheral claudication.During an attempted intervention of an occluded stent, the tip of a wire broke off in the patient and was entrapped between the stent and the arterial wall.Excerpts from procedural record: ultrasound, fluoroscopic guidance used to obtain access to the popliteal artery using a micropuncture with microsheath placement via modified seldinger technique.There was difficulty advancing the microwire and part of the microwire was fractured with a piece inside the distal sfa stent.Complication: micropuncture wire piece remains in vessel (left distal superficial femoral artery).

Brand Name
MICROPUNCTURE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key7320415
Report Number7320415
Device Sequence Number18859383
Product Code DYB
UDI-Device Identifier00827002479401
UDI-Public(01)00827002479401(17)201121(10)8393553
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2018
Report Date (Section F) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/21/2020
Device Model NumberG47940
Device Catalogue NumberMPIS-401-SST
Device Lot Number8393553
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer03/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO OTHER THERAPIES
Patient Age63 YR
Patient Weight59
Date Report Sent to FDA03/02/2018